advertisement
Question
Posted by: T | 2009-03-05

ACHNE WORSENED

hi, i went to a dermatologist, he saw me for 5 mins max looked at my face and wanted to prescribe roacutane. I told him tha I get in the sun too often due to my work. Think he gave me Doxicycline (Cyclidox?). Ive been using it twice daily with Differen cream in the evening. I now find that Where I used to get one or two pimples per cheek, I now get huge bulges filled with ether or something, mainly on the cheeks and jaw bone. Is it possible that it has to get waaay worse before it gets better? I do work in a dirty environment.. should I have blood tests done? Age 26- never used to have acne till age 24. I find that Zinplex calms it down, but I need more help. Please

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

T

Continue with the prescribed meds for another two weeks and see if any improvement is shown as it may need time to be effective. Also, continue with the Zinplex. If it get worse, or no improvement is seen after this period you'll have to see a doctor again for another treatment option

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement